菜单总览
— 优秀师资 —

HE, Xuming

职位:

教授(密歇根大学)

教育背景:

博士, 硕士(伊利诺伊大学香槟分校)

理学学士(复旦大学)

研究领域
广阔领域的稳健统计
Email

xuminghe@cuhk.edu.cn

个人简介:


    何旭铭于1989年在美国伊利诺伊大学香槟分校取得统计学博士学位。他在2011年加入密歇根大学并担任H. C. Carver 学院教授。他之前曾执教于新加坡国立大学和伊利诺伊大学香槟分校。他的研究领域包括广阔领域的稳健统计、半参数模型和分位数回归。他跨学科研究旨在推动统计学在生物科学、气候研究、吞咽困难研究和社会经济研究中更好的运用。


学术著作:


1. Narisetty, N.N., He, X., Bayesian Variable Selection with Shrinking and Diffusing Priors. Annals of Statistics , Vol. 42, no. 2, 789-817, 2014.

2. He, X., Wang, L., Hong, H. G. , Quantile-adaptive Model-free Variable Screening for High-dimensional Heterogeneous Data. Annals of Statistics , Vol. 41, no. 1, 342-369, 2013.

3. Feng, X., He, X., Statistical inference based on robust low-rank data matrix approximation. Annals of Statistics , Vol. 42, no. 1, 1-224, 2013.

4. Yang, Y., He, X., Bayesian empirical likelihood for quantile regression. Annals of Statistics, Volume 40, no. 2 , 1102-1131, 2012.

5. Wei, Y., He, X., Conditional Growth Charts (with discussions). Annals of Statistics, Vol. 34, 2069-2097 and 2126-2131, 2006.

6. He, X., Hu, F., Markov Chain Marginal Bootstrap. Journal of the American Statistical Association, vol. 97, no. 459, 783-795, 2002.

7. He, X., Zhu, Z.Y., Fung, W.K., Estimation in a Semiparametric Model for Longitudinal Data with Unspecified Dependence Structure. Biometrika , vol. 89, No. 3, 579-590, 2002

8. He, X., Shao, Q.M., A general Bahadur representation of M-estimators and its application to linear regression with nonstochatic designs. Annals of Statistics, vol. 24, no. 6, 2608-2630, 1996.

9. He, X., Jureckova, J., Koenker, R., Portnoy, S., Tail Behavior of Regression Estimators and Their Breakdown Points. Econometrica, vol. 58, no. 5, 1195-1214, 1990.

10. He, X., Simpson, D.G., Portnoy, S., Breakdown Robustness of Tests. Journal of the American Statistical Association, vol. 85, no. 40, 446-452, 1990.